Trouble dosing during later pregnancy

by Arki

Hi,

I am 20 weeks with a healthy baby after a loss at 8 weeks with no discoverable reason other than low thyroid levels. I am not properly treated with thyroid and have also been on progesterone Cream since 6 weeks at 100mg twice a day. I spent my first trimester totally depressed and exhausted despite very good thyroid numbers.

When I entered the second trimester the depression and exhaustion and nausea evaporated but I I started having other problems- blood sugar highs and lows. I lowered my dose thinking maybe I could come off of it. That gave me Braxton Hicks and horrible sleeping (up 4x a night and sometimes wide awake early) and very irritable with headaches. I tried to lower it more and that was a disaster - I felt awful and with near panic. So, now I’m trying the original dose again but all I want to do is sleep and I am having blood sugar reactions after I eat and so so so so hungry.

My questions are: Do I need to increase beyond 200mg a day? Also, if I am at the higher dose towards the end, do I need to lower it in order to give birth? If I don’t, will labor be delayed?

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...